Alert archive / South Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Wilmington, NC

June 1, 2012Williamsburg County, South Carolina

NWS Wilmington, NC issued this special weather statement at Jun 1, 2012, 4:49 PM EDT for Williamsburg County, South Carolina. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2012, 4:49 PM EDT (20:49 UTC)
Expired
Jun 1, 2012, 5:45 PM EDT
In force
56 min
Issued by
NWS Wilmington, NC

County Williamsburg County, SC

The radar

The Columbia radar (KCAE), 113 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2012-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 415 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2012-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
415 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WWUS82 KILM 012049
SPSILM

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
449 PM EDT FRI JUN 1 2012

SCZ032-039-012145-
FLORENCE-WILLIAMSBURG-
449 PM EDT FRI JUN 1 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS WILLIAMSBURG AND FLORENCE
COUNTIES THROUGH 545 PM EDT...

AT 449 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
WEST OF GREELEYVILLE...OR ABOUT 8 MILES SOUTHEAST OF MANNING...MOVING
NORTHEAST AT 35 MPH.

SOME LOCATIONS IMPACTED INCLUDE KINGSTREE...LAKE CITY...CADES...
GOURDIN...HEBRON...HEBRON CROSSROADS...HEMINGWAY...INDIANTOWN...
JOHNSONVILLE...NIXONVILLE...SALTERS AND GREELEYVILLE.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH
CAROLINA.

&&

LAT...LON 3370 8000 3372 7998 3377 8000 3383 7991
      3388 7989 3389 7989 3388 7994 3392 7997
      3401 7989 3378 7933 3346 7992 3349 7997
      3350 8003 3350 8010
TIME...MOT...LOC 2049Z 244DEG 31KT 3363 8010

$$

BACON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Jun 1, 3:34 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 1, 3:34 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...COR
NATIONAL WEATHER SERVICE WILMINGTON NC
334 PM EDT FRI JUN 1 2012

.SYNOPSIS...
AN UNSEASONABLY STRONG UPPER TROUGH AND ASSOCIATED COLD FRONT
WILL BRING A FEW SEVERE THUNDERSTORMS TO THE EASTERN CAROLINAS
THIS AFTERNOON AND OVERNIGHT. DRIER AND SLIGHTLY COOLER AIR WILL
OVERSPREAD THE REGION SATURDAY AND SUNDAY FOLLOWING THE COLD
FRONT. ANOTHER COLD FRONT WILL CROSS THE AREA TUESDAY MORNING.
AN UPPER TROUGH LINGERING ALONG THE EASTERN SEABOARD COULD BRING
ISOLATED TO SCATTERED THUNDERSTORMS MUCH OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AS OF 330 PM FRIDAY...HAVE UPDATED FORECAST TO REFLECT THE WATCH
AND THE PRE FRONTAL TROUGH THAT IS FIRING UP JUST WEST OF THE
AREA. STILL A COMPLEX FORECAST AS MORE CONVECTION MAY FIRE ALONG
THE TRAILING FRONT. HAVE APPLIED A NEAR TERM STRATEGY OF
CATEGORICAL POPS FOR WESTERN COUNTIES THEN A VERY BRIEF LULL
INCREASING ONCE AGAIN THIS EVENING AND EXTENDING TO THE EAST
LATER.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
AS OF 330 PM FRIDAY...TREMENDOUSLY DIFFERENT FEEL TO THE WEATHER
THIS WEEKEND AS AN UNSEASONABLY ROBUST COLD FRONT MOVES OFFSHORE
FOLLOWED BY COOL AIR ADVECTION AND DRIER AIR INTO THE REGION.
THIS WILL RESULT IN A PCPN-FREE WEEKEND AND AN ALMOST "CRISP" FEEL
TO THE AIR SUNDAY MORNING WITH LOWS IN THE MID AND UPPER 50S AND
AROUND 60 AT THE COAST. MAX TEMPS TO RUN BELOW NORMAL WITH SUNDAY
MILDEST.

TIDAL CALCULATIONS INDICATE WE MAY NEED A COASTAL FLOOD ADVISORY
MAINLY FOR NUISANCE FLOODING DURING HIGH TIDES OVER THE WEEKEND.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 330 PM FRIDAY...PERSISTENT UPPER TROUGHINESS REMAINS IN PLACE
OVER THE NORTHEASTERN U.S. AND MIDATLANTIC THROUGH THE PERIOD. THIS
WILL ALLOW PIECES OF SHORTWAVE ENERGY TO MOVE THROUGH AT JUST ABOUT
ANY TIME BUT THESE FEATURES WILL BE TOO MOISTURE-DEPRIVED TO YIELD
ANY APPRECIABLE PRECIP CHANCES. THE STRONGEST OF THESE UPPER WAVES
MOVES THROUGH LATE TUESDAY OR TUESDAY NIGHT (OR MONDAY NIGHT
ACCORDING TO ECMWF) AND MAY BE STRONG ENOUGH TO HAVE A SURFACE
REFLECTION ALONG THE WEAK FRONTAL BOUNDARY IT DRIVES THROUGH THE
CAROLINAS. THIS EVENT WILL BRING THE BEST CHANCE FOR RAIN DURING THE
LONG TERM BUT CHANCES WILL NOT BE VERY HIGH AND THE CONTINUED
RELATIVE DRYNESS WILL MINIMIZE QPF WHERE PRECIP DOES MANAGE TO
OCCUR. TEMPERATURE DEVIATIONS FROM CLIMO WILL TEND TO BE SMALL...A
FEW DEGREES SHY BY DAY FROM WEAK CAA AND LOW HEIGHTS...A FEW DEGREES
ABOVE AT NIGHT DUE TO CLOUD COVER.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
AS OF 19Z FRIDAY...VFR WILL PREVAIL THROUGH THE EARLY OVERNIGHT
HOURS WITH PERIODS OF MVFR/IFR POSSIBLE LATER TODAY INTO THE
EVENING HOURS IN HEAVIER DOWNPOURS AS SHOWERS AND THUNDERSTORMS
MOVE ACROSS THE AREA. VFR WILL PREVAIL AGAIN BEGINNING LATER
OVERNIGHT AND THROUGH THE END OF THE VALID PERIOD.

AN APPROACHING COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND TONIGHT...WITH SOME THUNDERSTORMS BEING SEVERE. CANNOT RULE
OUT MVFR/IFR IN HEAVIER DOWNPOURS AND BRIEFLY DEVELOPED FOG. FOR
TIMING...FLO/LBT IN THE MID-LATE AFTERNOON/EARLY EVENING...AND THE
COASTAL TERMINALS IN THE EVENING. SOUTH WINDS AOB 10-15 KTS WILL
CONTINUE THROUGHOUT THE DAY WITH HIGHER GUSTS...SUBSIDING BEFORE
MIDNIGHT. VFR WILL PREVAIL AS SHRA/TSRA WILL DISSIPATE AND WINDS
WILL BE SOUTHWEST AOB 8 KTS. CANNOT RULE OUT PATCHY FOG SATURDAY
MORNING...BUT GIVEN BOUNDARY LAYER WINDS CONFIDENCE IS LOW TO ACTUAL
DEVELOPMENT OF FOG. AFTER DAYBREAK...VFR WILL CONTINUE WITH NORTH
WINDS AOB 11 KTS.

EXTENDED OUTLOOK...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
THROUGH SATURDAY. VFR EXPECTED FRIDAY THROUGH THE END OF THE PERIOD.
&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 330 PM FRIDAY...WINDS AND SEAS REMAIN ON THE WEAK SIDE AT THIS
HOUR. STILL EXPECT WINDS TO INCREASE TO A RANGE OF 15-20 KNOTS LATER
WITH THE APPROACH/PASSAGE OF THE COLD FRONT. EXPECT THE STRONGEST
WINDS BETWEEN 0300 AND 0600 UTC. WILL MAINTAIN THE SHORT DURATION
SMALL CRAFT ADVISORY FOR THIS EVENING AND SCEC HEADLINE. BY MORNING
EXPECT A WESTERLY FLOW OF 10-15 KNOTS.

SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 330 PM FRIDAY...WINDS AND SEAS WILL BE JUST STARTING TO
IMPROVE DAYBREAK SATURDAY...BUT STILL ROUGH...WITH LEFT OVER
SOUTHERLY SWELL ENERGY. THUS AN EXERCISE CAUTION STATEMENT MAY BE
NEEDED EARLY. AS THE WEEKEND PROGRESSES FURTHER IMPROVEMENT IS
EXPECTED. NW WINDS SATURDAY WILL BACK TO W-WSW BY SUNDAY...SPEEDS
GENERALLY 15 KT OR LESS.

LONG TERM /MONDAY THROUGH WEDNESDAY/...
AS OF 330 PM FRIDAY...WESTERLY WINDS EXPECTED THROUGH MOST OF THE
LONG TERM...ALTHOUGH SOME UNCERTAINTY EXISTS REGARDING TIMING OF A
FRONTAL BOUNDARY EXPECTED AROUND THE MID WEEK PERIOD. THIS
BOUNDARY MAY COME AS SOON AS MONDAY NIGHT AND ONLY BRING A SMALL
SHIFT FROM SW TO NW WITH ITS PASSAGE. OTHER SOLUTIONS ARE MUCH
SLOWER...AS LATE AS TUESDAY INTO TUESDAY NIGHT. THIS SOLUTION HAS
A STRONGER WAVE OF LOW PRESSURE THAT MAY INTRODUCE A PRECEDENT
SOUTHERLY WIND AND A STRONGER NW WIND IN ITS WAKE. THE PERSISTENCE
OF THE GFS MODEL SHOWING THIS SOLUTION MAKES IT FAIRLY APPEALING
AND THE FORECAST WILL BE NUDGED TOWARDS IT WITHOUT EMBRACING FULLY
IN CASE THE FASTER AND WEAKER SOLUTION PANS OUT.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR AMZ250-252.

&&

NEAR TERM...SHK
SHORT TERM...MJC
LONG TERM...MBB
AVIATION...SGL/HDL
Hazardous weather outlook, Jun 1, 2:16 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
216 PM EDT FRI JUN 1 2012

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-021830-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
216 PM EDT FRI JUN 1 2012

...SEVERE THUNDERSTORM WATCH 334 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ254-256-021830-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
216 PM EDT FRI JUN 1 2012

...SEVERE THUNDERSTORM WATCH 334 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...SMALL CRAFT SHOULD EXERCISE CAUTION FROM 6 PM EDT THIS EVENING
THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   SMALL CRAFT EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-021830-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
216 PM EDT FRI JUN 1 2012

...SEVERE THUNDERSTORM WATCH 334 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

15

In the hours before

Local storm report, Jun 1, 2:48 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
248 PM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     2 NNW LORIS             34.08N  78.91W
06/01/2012                   HORRY              SC   PUBLIC

            PINE TREE UPROOTED ON VERNON LANE NEAR LORIS SC

&&

EVENT NUMBER ILM1200161

HAWKINS
Special weather statement, Jun 1, 2:59 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
259 PM EDT FRI JUN 1 2012

NCZ096-012000-
BLADEN-
259 PM EDT FRI JUN 1 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS BLADEN COUNTY THROUGH 400
PM EDT...

AT 259 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF CLARKTON...OR ABOUT 6 MILES NORTH OF WHITEVILLE...MOVING
NORTHEAST AT 30 MPH.

SOME LOCATIONS IMPACTED INCLUDE ELIZABETHTOWN...ABBOTTSBURG...
AMMON...ELKTON...EMERSON...LISBON...RUSKIN...CLARKTON...DUBLIN AND
WHITE LAKE.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH
CAROLINA.

&&

LAT...LON 3475 7838 3473 7838 3468 7834 3442 7856
      3443 7860 3445 7862 3445 7865 3447 7867
      3446 7881 3486 7866 3485 7852 3486 7850
TIME...MOT...LOC 1859Z 210DEG 24KT 3444 7868

BACON
Local storm report, Jun 1, 3:10 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
310 PM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     2 W WHITEVILLE          34.33N  78.74W
06/01/2012                   COLUMBUS           NC   AMATEUR RADIO

            TREE DOWN ON HWY 74.

&&

EVENT NUMBER ILM1200162

43
Local storm report, Jun 1, 3:22 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
322 PM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND DMG     5 NNW WHITEVILLE        34.39N  78.75W
06/01/2012                   COLUMBUS           NC   EMERGENCY MNGR

            TREE DOWN AT 1309 OLD LUMBERTON ROAD.

&&

EVENT NUMBER ILM1200163

43
Local storm report, Jun 1, 3:28 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
328 PM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             ELIZABETHTOWN           34.63N  78.61W
06/01/2012  E1.00 INCH       BLADEN             NC   FIRE DEPT/RESCUE

&&

EVENT NUMBER ILM1200164

43
Special weather statement, Jun 1, 4:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
449 PM EDT FRI JUN 1 2012

SCZ032-039-012145-
FLORENCE-WILLIAMSBURG-
449 PM EDT FRI JUN 1 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS WILLIAMSBURG AND FLORENCE
COUNTIES THROUGH 545 PM EDT...

AT 449 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
WEST OF GREELEYVILLE...OR ABOUT 8 MILES SOUTHEAST OF MANNING...MOVING
NORTHEAST AT 35 MPH.

SOME LOCATIONS IMPACTED INCLUDE KINGSTREE...LAKE CITY...CADES...
GOURDIN...HEBRON...HEBRON CROSSROADS...HEMINGWAY...INDIANTOWN...
JOHNSONVILLE...NIXONVILLE...SALTERS AND GREELEYVILLE.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH
CAROLINA.

&&

LAT...LON 3370 8000 3372 7998 3377 8000 3383 7991
      3388 7989 3389 7989 3388 7994 3392 7997
      3401 7989 3378 7933 3346 7992 3349 7997
      3350 8003 3350 8010
TIME...MOT...LOC 2049Z 244DEG 31KT 3363 8010

BACON

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:36 AM EDTSmall Craft AdvisoryILM24 hr
Jun 1, 1:54 PM EDTSpecial Weather StatementILMHorry51 min
Jun 1, 2:23 PM EDTSevere Thunderstorm WarningILMHorry52 min
Jun 1, 5:32 PM EDTSpecial Weather StatementILMMarion43 min
Jun 1, 5:45 PM EDTSevere Thunderstorm WarningILMFlorence, Georgetown, Horry, Marion, Williamsburg60 min
Jun 1, 7:11 PM EDTSpecial Weather StatementILMGeorgetown64 min
Jun 1, 2:19 PM EDTSpecial Weather StatementILMColumbus41 min
Jun 1, 2:59 PM EDTSpecial Weather StatementILMBladen61 min
Jun 1, 3:10 PM EDTSevere Thunderstorm WarningILMBladen43 min
Jun 1, 5:30 PM EDTSpecial Weather StatementILMColumbus60 min
Jun 1, 6:35 PM EDTSevere Thunderstorm WarningILMBladen, Columbus25 min
Jun 1, 7:08 PM EDTSpecial Weather StatementILMBladen52 min

Nearby

Special Weather Statements in South Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.